(don't you get me started now) (pvalov_rings) wrote in vaginapagina,
(don't you get me started now)
pvalov_rings
vaginapagina

UTIs and Spotting

I used to be pretty active in VP but a lot of changes in my life happened and I disappeared. Now I´m sick, please help me VP!!!! I have a million questions.

I´ve had a high fever for a week, usually around 101 but swinging up to 104, chills, loss of appetite, vomiting, lower abdominal and back pain. Yesterday in the ER the doctor told me I had a UTI (after examining me for about 2 seconds) and prescribed antibiotics.

I don´t know if I quite believe him. I had some urinary urgency about ten days ago but it lasted for about a day. No urinary pain, no weird smells. However, I am spotting. My period ended on Tuesday (today´s Sunday) and I´m still bleeding a little bit, which is unusual for me, I never spot even when I´m on HBC.
1)Can spotting be a symptom of a UTI? If not, what is the cause?

Also, the last time I had a bad UTI, the pain disappeared within 20 minutes after I took the first antibiotic. Now I´ve taken two pills and the pain is the same (although the fever is gone).
2)Why does it still hurt?!?

3)If I do have a UTI, why don´t I have the normal symptoms like pain when peeing?

4)I´ve always heard that in order to prevent yeast infections on antibiotics, you should eat plain yogurt. But in the medication leaflet it says to avoid milk products while taking Cipro.... So which is correct?

5)To complicate things, I´m living in a South American country where it appears they do not have cranberries nor cranberry juice, even in the most American of supermarkets. Does anyone have any idea on how I can acquire some, or what might have a similar effect?

6)If it´s not a UTI.... what is it? And how do I get better? I´m miserable :(
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 11 comments